Join the 'Hyperhidrosis' group to help and get support from people like you.
Related terms: Sweating, Excessive Perspiration, Sweats
We found 482 questions associated with the 'Hyperhidrosis' topic.
Posted 9 Jul 2013 • 196 answers
I've been taking Cymbalta for 8yrs for depression & chronic pain. I started having terrible sweating, short term memory loss, severe depression, worsening pain, & so many other side effects it would take an hour to write them all down!! My Dr started slowly trying to get my dosage ...
Posted 18 Oct 2014 • 22 answers
I have been taking 50mg of sertraline for anxiety for 16 days and the side effects are still really bad. Sweating, hot flushes, headaches, nausea, waves of anxiety and panic, running to the loo and generally feeling awful. The doctor doesn't know if this will settle or if I have Serotonin ...
Posted 23 Dec 2011 • 34 answers
I am trying to figure out why I break out into intense sweats with minimal activity, like taking a walk. I wake up soaking wet many nights. I work in retail and simply standing for long periods of time behind the cash register I'll break into sweats like I've been lifting weights or ...
Posted 22 Feb 2013 • 3 answers
My dr switched me to dilaudid after me telling him the 30 mg oxy was not helping. Now I am so sick, sweating like a horse (I know I am not) but sure the heck feel like one "neeigh! lol.. curiuos if this is all in my head or am I having some sort of w/d... thanking you all in advance ... pamee
Posted 26 Jun 2014 • 35 answers
I am currently on 150mg of Effexor. Overall I am very happy with my progress but the only problem I have is that I have terrible nightsweats. The sweats are so bad that I have to change my pj's twice a night and put a towel down on my soaking bed. My whole body from my head to my toes sweats, ...
Posted 23 Feb 2013 • 5 answers
I have 4 broken ribs and have been taking ibuprofen every 4 hours. At night I wake up covered in sweat and my shirt is soaked, is this normal?
Posted 8 Sep 2013 • 17 answers
I am a 60-year-old woman who is post menopausal. For the past 10 years, I sweat all the time. I cannot wash one sink full of dishes without getting all sweaty. As soon as I get out of the shower, I'm sweaty before I can dry off and get dressed. I've been on pain medications, oxycodone to ...
Posted 20 Apr 2012 • 22 answers
So my feet start to sweat and i tried all kinds of remidies and by the way im 17 years old. When i go to school my feet start sweating and it smell so bad even with my shoes on. Plus i wash my feet everyday with anti-bacterial soap.Its embarrassing that no one want to sit close to me. I just bought ...
Posted 30 Mar 2015 • 2 answers
I am 21 years old and about a month ago I started taking Sertraline 25mg twice a day. Last night I woke up drenched in sweat even though I sleep with the AC on and 2 fans in my room. This has happened before I was taking this medication, but last night was probably the worse. Could this be a side ...
Posted 23 Aug 2014 • 2 answers
It hits when I exert or stress I get wring and wet! Is this dangerous? I am trying to get off slowly. On prednisone for one year. My sed rate is normal now.? What can I do to help this?
Posted 10 Mar 2013 • 12 answers
I have been taking tramadol for a week now and am having the same symptoms as if i were on speed, loss of appetite, happiness, slight confusion? I have to think harder, loads of energy, sweating, most importantly NO more pain. Does anyone else have these symptoms?
Posted 1 Dec 2014 • 2 answers
I have noticed that in the last couple weeks my legs and only my legs sweat a lot while I sleep and I wake up through out the night bc of it so I was wondering if this was something I should be worried about
Posted 27 Jun 2013 • 13 answers
I had to come off the 50mc because I was waking up several times a night soaked with sweat, and when it happened during the day, I would feel extremely weak as though I was going to pass out. When I lowered dose to 25 the sweating stopped, but of course the pain is not completely controlled. Anyone ...
Posted 22 May 2012 • 6 answers
Hello all! I started Effexor XR one month ago at 75 mg. I went to my Doctor today because I've been having problems with shakiness, nervousness, sweating and sometimes just feel out of it. I thought maybe he would change the medication, instead he increased to 150mg. Is this normal? Has anyone ...
Posted 11 Jul 2013 • 11 answers
Anyone else experiencing this? It is embarrassing having sweat pour off your face..hair gets wet.
Related Condition Support Groups
Related Drug Support Groups
gabapentin, amitriptyline, clonidine, Botox, oxybutynin, Drysol, terazosin, benztropine, Hypercare, view more... Certain Dri, aluminum chloride hexahydrate, Hytrin, ZeaSORB, Qbrexza, glycopyrronium, onabotulinumtoxina, Xerac AC, Myobloc, botulinum toxin type b, B+Drier, aldioxa / chloroxylenol